# SDR FDEA201007232651

- Difficulty date: July 23, 2010
- Submitted: July 29, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC1518338
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 680 FLOORBEAM, RBL 45 TO RBL 60 UPPER FLANGE CORRODED.  REMOVED CORROSION, OUT OF LIMITS IAW SRM 53-00-51, P.103, FIG.101,    NEW FLOORBEAM FABRICATED IAW DWG 143N5013.    INSTALLED NEW FLOORBEAM. MAJOR REPAIR .
